Search Results

There are 4856 results for: content related to: Optimal Paths

  1. Arc-Disjoint In- and Out-Branchings With the Same Root in Locally Semicomplete Digraphs

    Journal of Graph Theory

    Jørgen Bang-Jensen and Jing Huang

    Article first published online : 22 JAN 2014, DOI: 10.1002/jgt.21786

  2. Digraphs with maximum number of paths and cycles

    Networks

    Volume 17, Issue 3, 1987, Pages: 295–305, Yehoshua Perl

    Article first published online : 11 OCT 2006, DOI: 10.1002/net.3230170305

  3. Arc-Disjoint Paths in Decomposable Digraphs

    Journal of Graph Theory

    Jørgen Bang-Jensen and Alessandro Maddaloni

    Article first published online : 27 NOV 2013, DOI: 10.1002/jgt.21775

  4. Flows

    Graph Theory and Applications: With Exercises and Problems

    Jean-Claude Fournier, Pages: 173–195, 2010

    Published Online : 2 FEB 2010, DOI: 10.1002/9780470611548.ch8

  5. Search Algorithms

    Graph Theory and Applications: With Exercises and Problems

    Jean-Claude Fournier, Pages: 97–118, 2010

    Published Online : 2 FEB 2010, DOI: 10.1002/9780470611548.ch5

  6. Problem of computing the expected maximum number of vertex-disjoint s-t paths on probabilistic digraphs

    Electronics and Communications in Japan (Part III: Fundamental Electronic Science)

    Volume 78, Issue 1, January 1995, Pages: 13–23, Peng Cheng and Shigeru Masuyama

    Article first published online : 23 FEB 2007, DOI: 10.1002/ecjc.4430780102

  7. Generalizations of tournaments: A survey

    Journal of Graph Theory

    Volume 28, Issue 4, August 1998, Pages: 171–202, Jørgen Bang–Jensen and Gregory Gutin

    Article first published online : 7 DEC 1998, DOI: 10.1002/(SICI)1097-0118(199808)28:4<171::AID-JGT1>3.0.CO;2-G

  8. Small degree out-branchings

    Journal of Graph Theory

    Volume 42, Issue 4, April 2003, Pages: 297–307, Jørgen Bang-Jensen, Stéphan Thomassé and Anders Yeo

    Article first published online : 24 FEB 2003, DOI: 10.1002/jgt.10092

  9. Locally semicomplete digraphs: A generalization of tournaments

    Journal of Graph Theory

    Volume 14, Issue 3, July 1990, Pages: 371–390, Jørgen Bang-Jensen

    Article first published online : 5 OCT 2006, DOI: 10.1002/jgt.3190140310

  10. Cycles in digraphs– a survey

    Journal of Graph Theory

    Volume 5, Issue 1, Spring 1981, Pages: 1–43, J. C. Bermond and C. Thomassen

    Article first published online : 3 OCT 2006, DOI: 10.1002/jgt.3190050102

  11. Steiner type problems for digraphs that are locally semicomplete or extended semicomplete

    Journal of Graph Theory

    Volume 44, Issue 3, November 2003, Pages: 193–207, Jørgen Bang-Jensen, Gregory Gutin and Anders Yeo

    Article first published online : 30 SEP 2003, DOI: 10.1002/jgt.10140

  12. Locally semicomplete digraphs that are complementary m-pancyclic

    Journal of Graph Theory

    Volume 21, Issue 2, February 1996, Pages: 121–136, Yubao Guo and Lutz Volkmann

    Article first published online : 7 DEC 1998, DOI: 10.1002/(SICI)1097-0118(199602)21:2<121::AID-JGT2>3.0.CO;2-T

  13. Graphs in floor-plan design

    International Journal of Circuit Theory and Applications

    Volume 16, Issue 4, October 1988, Pages: 391–410, Ralph H. J. M. Otten

    Article first published online : 20 MAR 2007, DOI: 10.1002/cta.4490160405

  14. Directed Graphs

    Graph Theory and Applications: With Exercises and Problems

    Jean-Claude Fournier, Pages: 83–96, 2010

    Published Online : 2 FEB 2010, DOI: 10.1002/9780470611548.ch4

  15. The Arc-Weighted Version of the Second Neighborhood Conjecture

    Journal of Graph Theory

    Tyler Seacrest

    Article first published online : 1 MAY 2014, DOI: 10.1002/jgt.21800

  16. Weakly Hamiltonian-connected locally semicomplete digraphs

    Journal of Graph Theory

    Volume 21, Issue 2, February 1996, Pages: 163–172, Jørgen Bang-Jensen, Yubao Guo and Lutz Volkmann

    Article first published online : 7 DEC 1998, DOI: 10.1002/(SICI)1097-0118(199602)21:2<163::AID-JGT5>3.0.CO;2-P

  17. Highly edge-connected detachments of graphs and digraphs

    Journal of Graph Theory

    Volume 43, Issue 1, May 2003, Pages: 67–77, Alex R. Berg, Bill Jackson and Tibor Jordán

    Article first published online : 27 MAR 2003, DOI: 10.1002/jgt.10104

  18. Intersection representation of digraphs in trees with few leaves

    Journal of Graph Theory

    Volume 32, Issue 4, December 1999, Pages: 340–353, In-Jen Lin, Malay K. Sen and Douglas B. West

    Article first published online : 14 DEC 1999, DOI: 10.1002/(SICI)1097-0118(199912)32:4<340::AID-JGT3>3.0.CO;2-R

  19. Superpure digraph designs

    Journal of Combinatorial Designs

    Volume 10, Issue 4, 2002, Pages: 239–255, Sven Hartmann

    Article first published online : 16 MAY 2002, DOI: 10.1002/jcd.10013

  20. Group connectivity of complementary graphs

    Journal of Graph Theory

    Volume 69, Issue 4, April 2012, Pages: 464–470, Xinmin Hou, Hong-Jian Lai, Ping Li and Cun-Quan Zhang

    Article first published online : 9 FEB 2011, DOI: 10.1002/jgt.20595